# SDR AALA201905159023

- Difficulty date: May 10, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 11,438 hours, 5,186 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NR 1 RUDDER HINGE FITTING BEARING IS WORN AND OUT OF LIMITS. REPLACED HINGE FITTING PER AMM 55-36-41.
